# SDR SIMA200412703

- Difficulty date: May 5, 2004
- Submitted: July 7, 2004
- Operation: Air carrier
- Aircraft: N373AE
- Make and model: Saab 340B
- Aircraft serial: 340B373
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: QB0443
- Condition: Contaminated
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DFW - FLT 3364 - CREW REPORTED A STRONG SMELL LIKE BURNING RUBBER COMING FROM BOTH PACK BLEED AIR SYSTEMS INTO COCKPIT AND GALLEY AREAS.  MOST NOTICEABLE AT LOW ALTITUDE AND LOW POWER SETTING.  SEEMS TO BE MORE FROM RIGHT SIDE PACK THAN FROM THE LEFT PACK.  MAINTENANCE REPLACED THE COCKPIT AND CABIN AIR FILTERS IAW SAAB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
